| Model Number |
08053774001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 157 mg/dl (accu-chek aviva meter) and 90 mg/dl (accu-chek guide me meter).
Additional Manufacturer Narrative
This case, with patient identifier (b)(6) (system 2), is related to case with patient identifier (b)(6) (system 1).
Additional Manufacturer Narrative
Device received in a condition which made analysis impossible.Unable to test because an empty test strip vial was returned.